# SDR IPXA11564090

- Difficulty date: December 29, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CORROSION LT MLG WHEEL WELL INBD BULKHEAD BS 1159 24"-54" FROM PRESSURE DECK.  FOUND CORROSION TO BE WITHIN LIMITS & BLENDED OUT DAMAGE & REFINISHED IAW ER 11-01002 & EO B757-5310-40978-A.
